# SDR GAIA00638

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK, A CRACK WAS DISCOVERED ON VERTICAL BEAM AT BS 1183.  CORRECTIVE ACTION: ACCOMPLISHED BS1183 VERTICAL BEAM REPAIR, RBL 26.8 AND INSTALLED KIT IAW BOEING DRAWING 65C33556. THE AIRCRAFT WAS RETURNED TO SERVICE.
